Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

A nonsmoothable knot


Author: Richard K. Lashof
Journal: Bull. Amer. Math. Soc. 77 (1971), 613-614
MSC (1970): Primary 5701, 5705, 5520, 5478
DOI: https://doi.org/10.1090/S0002-9904-1971-12773-8
MathSciNet review: 0279815
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [CS] S. Cappell and J. Shaneson, On four-dimensional surgery and applications, Princeton University, Princeton, N. J., 1971. (mimeograph). MR 301750
  • [KS] R. C. Kirby and L. C. Siebenmann, On the triangulation of manifolds and the Hauptvermutung, Bull. Amer. Math. Soc. 75 (1969), 742-749. MR 39 #3500. MR 242166
  • [K] R. Kirby, "Codimension-two locally flat embeddings", Topology of Manifolds, Edited by J. C. Cantrell and C. H. Edwards, Jr., Markham, Chicago, 111., 1970. MR 273625
  • [L] R. Lashof, The immersion approach to triangulation and smoothing, Aarhus Universitet, 1970 (mimeograph). Also: Proc. Sympos. Pure Math., vol. 22, Amer. Math. Soc. Providence, R. I. (to appear). MR 317332
  • [S] J. R. Stallings, On topologically unknotted spheres, Ann. of Math. (2) 77 (1963), 490-503. MR 26 #6946. MR 149458

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 5701, 5705, 5520, 5478

Retrieve articles in all journals with MSC (1970): 5701, 5705, 5520, 5478


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1971-12773-8

American Mathematical Society